# SDR DALA2019081304741

- Difficulty date: August 13, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 41,378 hours, 20,545 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVING AT AIRCRAFT FO & CAPTAIN SMELLED A BURNING ODOR COMING FROM AC VENT OVER GALLEY WITH MINUITES APU AUTO SHUTDOWN WITH FAULT. CONFIRMED APU INLET OIL CONTAMINATION. CLEANED APU INLET PER AMDS 4900-1845. ALSO FOUND DOOR SW DAMAGED. R/R SW PER IPC 49-51 . CLEANED FUSELAGE FROM WINGS TO TAIL. 886913 NEEDS FULL DUCT BURN. C/W FULL DUCT BURN PER MD90 AMM 21-53 C/W NO GO ODI ATA 2172 R/R COALESCE BAGS PER MD90 AMM 21-54.
